# SDR SWAA2020032442749

- Difficulty date: March 12, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 231MF UPPER SURFACE HAS A PUNCTURE 24" FROM FORWARD EDGE AND 8" FROM OUTBOARD EDGE         REPAIRED PNL 231MF, UPPER FACESHEET SURFACE PUNCTURE 24" FROM FWD EDGE AND 8" FROM OUTBOARD EDGE. IAW B737-700 SRM 53-00-50-2R-1 REV 70, SRM 53-00-50-2R-0 REV 70 A89485, A98054, A36551
